# SDR SWIA971253

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Engine: Pwa PW118B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Venturi Tube
- Condition: Failed
- Location: Lt Acm
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT DUCT LEAK LIGHT ILLUMINATED IN FLIGHT.  RETURNED TO FAT.  INSTALLED SERVICEABLE VENTURI TUBE ON LEFT ACM.
